Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I was on depo provera and now i am having anxiety , panic attacks, depression

I was on depo provera for five years I recently stopped taking it 10 months ago. Since depo I have had many unwanted symptoms such as increased anxiety , panic attacks, depression , and loss of sex drive. I use to want to have sex all the time before depo. This is very depressing.. no matter what I try I can not seem to regain an interest in sex, so I have it with my husband just to please him and because we are trying to conceive( which by the way have not yet!) and all the while i do not enjoy it please help!
Asked On : Tue, 16 Mar 2010
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi... Since you have stopped the progesterone implant and you continue to have these symptoms, see a doctor to assess if you need behavioural therapy or medications to control your psychological symptoms.. Proper treatment of the psychological symptoms will help in solving sexual problems too..

Answered: Fri, 19 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor